Differential and Integral Equations

Orbital stability of localized structures via Bäcklund transfomations

A. Hoffman and C.E. Wayne

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The Bäcklund transform, first developed in the context of differential geometry, has been classically used to obtain multi-soliton states in completely integrable infinite-dimensional dynamical systems. It has recently been used to study the stability of these special solutions. We offer here a dynamical perspective on the Bäcklund Transform, prove an abstract orbital stability theorem, and demonstrate its utility by applying it to the sine-Gordon equation and the Toda lattice.

Article information

Source
Differential Integral Equations, Volume 26, Number 3/4 (2013), 303-320.

Dates
First available in Project Euclid: 5 February 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1360092826

Mathematical Reviews number (MathSciNet)
MR3059166

Zentralblatt MATH identifier
1289.35225

Subjects
Primary: 35Q51: Soliton-like equations [See also 37K40] 37K35: Lie-Bäcklund and other transformations 7K45

Citation

Hoffman, A.; Wayne, C.E. Orbital stability of localized structures via Bäcklund transfomations. Differential Integral Equations 26 (2013), no. 3/4, 303--320. https://projecteuclid.org/euclid.die/1360092826


Export citation